# SDR JIKA2014061401

- Difficulty date: June 14, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N566UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT566
- Aircraft time: 23,517 hours, 24,018 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20475546
- Part serial: 641441
- Condition: Leaking
- Location: Ac Bay
- Part time: 1,580 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL200 PILOT NOTICED WHITE SMOKE IN COCKPIT, PILOT DONNED OXYGEN MASK & SMOKE GOGGLES, NOTIFIED ATC OF SITUATION & PERFORMED EMER PROCEDURES IN QRH.  PILOT TURNED OFF BOTH BLEED AIR SOURCES & STARTED EMER DESCENT, PILOT LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED THE LT ACM HAS AN INTERNAL LEAK CAUSING THICK WHITE SMOKE WITH BLEED AIR SYS ON.  DEFERRED ACM, WE WILL SUBMIT A FOLLOW UP REPORT AFTER WE RECEIVE THE TEAR DOWN REPORT.
